# SDR USAASB96148

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PHL - FL 351 - DURING CLIMB-OUT, FLIGHT ATTENDANT REPORTED AN EXCESSIVE NOISE COMING FROM THE FORWARD MAIN ENTRANCE DOOR.  THE CAPTAIN INDICATED THE CABIN WAS PRESSURIZING TOO SLOWLY AND DECIDED TO RETURN TO THE FIELD AT PHL.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD MAIN ENTRANCE DOOR SNUBBER INSTALLED IN THE WRONG POSITION.  REPOSITIONED DOOR SNUBBER AS PER MM.  PRESSURIZATION CHECK AND OPS CHECK GOOD.  (M)
